MAUDE Adverse Event Report: INSET¿; INSET I 110/9 GREY

INSET¿; INSET I 110/9 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced kinked cannula issue after the removal of the set.Reportedly the blood glucose level of the patient was 523 mg/dl and had positive and large ketones.The patient had polydipsia, chest pain, vomiting, nausea, abdominal pain, strong fruity breath odor and symptoms of dehydration (dizzy, lightheaded).Subsequently, she was hospitalized and received insulin via injection as corrective treatment.It was stated that she had onset of menopause.She was hospitalized since three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 110/9 GREY
MDR Report Key8538438
Report Number3003442380-2019-01291
Device Sequence Number11198522
Product Code FPA
UDI-Device Identifier05705244007000
UDI-Public05705244007000
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1